# SDR DALA1159556315

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 43,246 hours, 5,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EXTERIOR EMERGENCY LIGHT ON THE RIGHT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT WAS REPLACED.
